Mom_to_the_Gecken

New Member
Messages
1
I am so very sick right now about what just happened!! My little girl has been given Bactrim (trimethoprim-sulfamethoxazole) for some mouth irritation. Just finished her critical care feed and went to give her the antibiotic- the dose seemed like a lot for such a small creature! I slowed down giving it to her because she acted like she was getting full… OMG. The dose of zero point zero one!! And I gave 0.4!!! I stopped when I had given about 0.3mL. I feel just sick with worry- what is going to happen to her!?!? There’s no exotic emergency vet to call right now!! Did I just destroy her little kidneys!?!? I don’t know what to do!!
 

acpart

Geck-cessories
Staff member
Messages
15,195
Location
Somerville, MA
There's nothing much you can do because it's already done However, these are very hardy creatures. Call the vet (I'm assuming it was prescribed by a vet) and let them know what happened in case there's something you need to do

Aliza
 

Visit our friends

Top